# SDR USAA2010031990612

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 5,629 hours, 1,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L2 Door
- Part time: 5,629 hours, 1,915 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 989 - FLL - EES - FLIGHT ATTENDANT PANEL INDICATES THE L2 DOOR SLIDE PRESSURE NEEDS TO BE CHECKED.  L2 SLIDE WILL NOT INDICATE ARMED ON PANEL.  MAINTENANCE SERVICED THE L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.  ALL INDICATIONS NORMAL.
